# SDR FDEA201110064319

- Difficulty date: October 6, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 27,456 hours, 19,356 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146N852247
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO NR 2 DOOR CUTOUT LWR CHORD HAS CORROSION ON OTBD SIDE JUST AFT OF FWD SUPPORT FITTING AT STA 1386.5.  REPAIR CARRIED OUT IAW EA F-5310-152578.  REPAIR CLASSIFIED AS MAJOR.
